# SDR CA090526009

- Difficulty date: May 20, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Beech B200C
- Aircraft time: 25,976 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 27,205 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PHASE 4 INSP, A CRACK WAS FOUND ON THE BELLY SKIN ALONG A STRINGER AT THE CENTERLINE OF THE ACFT. THIS CRACK MEASURED TO BE 3.5 INCHES LONG BETWEEN STA 139.00 AND 143.00 APPROX.
